Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 41, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 10, 2016, 8:42 PM CST for 4 parishes in Louisiana. It was in force for 49 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2016, 8:42 PM CST (02:42 UTC)
- Expired
- Mar 12, 2016, 9:45 PM CST
- In force
- 49 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 55 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 6:50 PM CST | FLASH FLOOD | 3 Ne Clarence, LA | *** 1 FATAL, 2 INJ *** 1 PERSON DROWNED AFTER HIS BOAT FLIPPED OVER ACROSS A FLOODED 700 BLOCK OF HWY 1226 NORTHEAST OF CLARENCE. 2 OTHER OCCUPANTS IN THE BOAT WERE RESCUED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2768 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 2.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598
WGUS54 KSHV 110242
FFWSHV
LAC043-069-085-127-110545-
/O.NEW.KSHV.FF.W.0041.160311T0242Z-160311T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 PM CST THU MAR 10 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 1145 PM CST
* AT 841 PM CST...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT NUMEROUS
STATE...PARISH AND SECONDARY ROADS UNDERWATER ACROSS THE WARNING AREA
THIS EVENING. WHILE THE RAINFALL HAS MOVED EAST OF THE REGION THIS
EVENING...RIVERS...LAKES AND BAYOUS CONTINUE TO RISE FROM PREVIOUS
EXCESSIVE RAINFALL ACROSS THE REGION WHERE WIDESPREAD RAINFALL AMOUNTS
OF 8 TO 15 INCHES WITH HIGHER AMOUNTS HAVE FALLEN. ADDITIONAL RAINFALL
WILL BE POSSIBLE LATE TONIGHT ACROSS THE REGION THAT WOULD ONLY PROLONG
THE ALREADY SERIOUS FLOODING THREAT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...HUXLEY AND DODSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER FLOOD WATERS...MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO
PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3185 9388
3184 9344 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
138 follow-up statements
534
WGUS54 KSHV 110540
FFWSHV
LAC043-069-085-127-111145-
/O.EXT.KSHV.FF.W.0041.000000T0000Z-160311T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1140 PM CST THU MAR 10 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 545 AM CST FRIDAY
* AT 1137 PM CST...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT NUMEROUS
STATE...PARISH AND SECONDARY ROADS UNDERWATER ACROSS THE WARNING AREA.
WHILE MOST OF THE RAINFALL HAS MOVED EAST OF THE REGION...RIVERS...
LAKES AND BAYOUS CONTINUE TO RISE FROM PREVIOUS EXCESSIVE RAINFALL
ACROSS THE REGION WHERE WIDESPREAD RAINFALL AMOUNTS OF 8 TO 15 INCHES
WITH HIGHER AMOUNTS HAVE FALLEN. ADDITIONAL RAINFALL WILL BE POSSIBLE
LATE TONIGHT TOWARDS THE MORNING HOURS ON FRIDAY THAT WOULD ONLY PROLONG
THE ALREADY SERIOUS FLOODING THREAT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...HUXLEY AND DODSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER FLOOD WATER...MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO
PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3185 9388
3184 9344 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
13588
WGUS54 KSHV 111131
FFWSHV
LAC043-069-085-127-111745-
/O.EXT.KSHV.FF.W.0041.000000T0000Z-160311T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
531 AM CST FRI MAR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 1145 AM CST FRIDAY
* AT 530 AM CST...NUMEROUS ROADS REMAIN UNDERWATER ACROSS THE
WARNING AREA. RIVERS...LAKES AND BAYOUS CONTINUE TO RISE FROM
PREVIOUS EXCESSIVE RAINFALL. ADDITIONAL RAINFALL IS EXPECTED
THROUGH THE MORNING THAT COULD PROLONG THE ALREADY SERIOUS
FLOODING THREAT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...HUXLEY AND DODSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3185 9388
3184 9344 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
05773
WGUS54 KSHV 111738
FFWSHV
LAC043-069-085-127-112345-
/O.EXT.KSHV.FF.W.0041.000000T0000Z-160311T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CST FRI MAR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 545 PM CST FRIDAY
* AT 1132 AM CST...DOPPLER RADAR INDICATED MODERATE RAIN RAIN ACROSS
THE WARNED AREA. RAINFALL AMOUNTS OF ONE TO TWO INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS EXPECTED TO CONTINUE..
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...HUXLEY AND
DODSON.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE AND ONE HALF INCHES
ARE POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN. MOST
FLOOD DEATHS OCCUR IN VEHICLES. DO NOT GO AROUND BARRICADES.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3185 9388
3184 9344 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
06714
WGUS54 KSHV 112336
FFWSHV
LAC043-069-085-127-120545-
/O.EXT.KSHV.FF.W.0041.000000T0000Z-160312T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
536 PM CST FRI MAR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 1145 PM CST FRIDAY
* AT 530 PM CST...DOPPLER RADAR INDICATED THAT RAINFALL HAD ENDED
OVER THE WARNED AREA...HOWEVER WATER RUNOFF FROM PREVIOUS AMOUNTS
CONTINUED TO CONTRIBUTE TO ONGOING FLOODING. RAINFALL AMOUNTS ONE
TO OVER THREE INCHES OCCURRED DURING THE PAST 24 HOURS. FLASH
FLOODING WILL CONTINUE AS LAKE...STREAMS...AND BAYOUS
RISE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...HUXLEY AND
DODSON.
ADDITIONAL RAINFALL AMOUNTS OF LESS THAN ONE INCH WILL BE
POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES. DO NOT DRIVE AROUND BARRICADES.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3185 9388
3184 9344 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
!06958
WGUS54 KSHV 120538
FFWSHV
LAC043-069-085-127-120945-
/O.EXT.KSHV.FF.W.0041.000000T0000Z-160312T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 PM CST FRI MAR 11 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 345 AM CST
* AT 1134 PM CST...NUMEROUS ROADS REMAIN FLOODED OUT WITH ADDITIONAL
RAINFALL EXPECTED OVERNIGHT THROUGH FRIDAY. FLASH FLOODING REMAINS
POSSIBLE ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...HUXLEY AND DODSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3185 9388
3184 9344 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
19091
WGUS54 KSHV 120932
FFWSHV
LAC043-069-085-127-121545-
/O.EXT.KSHV.FF.W.0041.000000T0000Z-160312T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
332 AM CST SAT MAR 12 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 945 AM CST SATURDAY
* AT 330 AM CST...FLOODING CONTINUES ACROSS THE WARNED AREA.
NUMEROUS ROADS REMAIN CLOSED DUE TO STANDING WATER. WITH
ADDITIONAL RAINFALL EXPECTED TODAY... FLASH FLOODING REMAINS
POSSIBLE ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...HUXLEY AND DODSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3185 9388
3184 9344 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
05906
WGUS54 KSHV 121540
FFWSHV
LAC043-069-085-127-122145-
/O.EXT.KSHV.FF.W.0041.000000T0000Z-160312T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 AM CST SAT MAR 12 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 345 PM CST SATURDAY
* AT 938 AM CST...DOPPLER RADAR INDICATED NO RAINFALL ACROSS THE
WARNED AREA...BUT RAINFALL IS EXPECTED TO RETURN LATER TODAY.
FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...HUXLEY AND
DODSON.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE
POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES. DO NOT GO AROUND BARRICADES.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3185 9388
3184 9344 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
06179
WGUS54 KSHV 122136
FFWSHV
LAC043-069-085-127-130345-
/O.EXT.KSHV.FF.W.0041.000000T0000Z-160313T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
336 PM CST SAT MAR 12 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 945 PM CST SATURDAY
* AT 331 PM CST...DOPPLER RADAR INDICATED MODERATE RAIN ACROSS PARTS
OF THE WARNED AREA. RECENT RAINFALL AMOUNTS OF ONE HALF TO ONE AND
ONE HALF INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS ALREADY
OCCURRING AND THIS WILL ADD TO THE WATER IN PLACE. NUMEROUS ROADS
REMAIN CLOSED DUE TO HIGH WATER.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NATCHITOCHES...WINNFIELD...MANY...ZWOLLE...COLFAX...CAMPTI...MONTGOMERY...
CONVERSE...ALLEN...OAK GROVE...PLEASANT HILL...FLORIEN...PROVENCAL...
NATCHEZ...CLARENCE...POLLOCK...DRY PRONG...GOLDONNA...HUXLEY AND
DODSON.
ADDITIONAL RAINFALL AMOUNTS OF LESS THAN ONE QUARTER OF AN INCH
FOR SOME AREAS IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES. DO NOT GO AROUND BARRICADES.
&&
LAT...LON 3117 9360 3151 9371 3160 9384 3185 9388
3184 9344 3193 9342 3189 9328 3198 9313
3211 9315 3215 9318 3215 9231 3162 9238
3162 9237 3148 9220 3148 9223 3139 9266
3152 9272 3135 9295 3136 9339 3117 9359
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 8:24 PM CST, 18 minutes earlier.
Area forecast discussion, Mar 10, 8:24 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 PM CST THU MAR 10 2016
.DISCUSSION...
ENJOYING A WELL NEEDED BREAK FROM THE RAINFALL THIS EVENING AS OUR
REGION IS UNDER THE INFLUENCE OF SINKING AIR AND A MID LEVEL DRY
SLOT IN THE WAKE OF CONVECTION EARLIER TODAY. LATEST PROGS ARE IN
GOOD AGREEMENT WITH INCREASING PVA ALOFT DEVELOPING TO OUR SOUTH
LATER TONIGHT AND MOVING NORTHWARD TOWARDS THE I-20 CORRIDOR.
ATTM...IT APPEAR LIKE THE BEST LIFT AND DIVERGENCE ASSOCIATED WITH
THE INCREASING PVA WILL BE ACROSS OUR EASTERN HALF OR ACROSS
NORTHERN LOUISIANA AND EVENTUALLY S AR NEAR OR SHORTLY AFTER
SUNRISE FRIDAY MORNING. POPS ARE GENERALLY ALIGNED IN THIS
FASHION FOR THE REMAINDER OF THE NIGHT INTO FRIDAY AND FOR THIS
REASON WILL NOT MAKE ANY CHANGES TO THE POP FORECAST OR THE
CURRENT FFA WHICH RUNS THROUGH FRIDAY AFTN.
TEMPERATURES ARE HOWEVER VERY NEAR FCST LOWS ACROSS OUR SE AND
EASTERN ZONES SO LOWERED TEMPS A FEW DEGREES ACROSS THESE
LOCATIONS.
OTHER CHANGES INCLUDED A SLIGHT ADJUSTMENT IN DEWPOINTS TO MIMIC
CURRENT AND FCST TRENDS...OTHERWISE NO OTHER NECESSARY CHANGES
WERE NEEDED.
UPDATED PACKAGE WILL BE OUT SHORTLY...13.
&&
.PREV DISCUSSION... /ISSUED 715 PM CST THU MAR 10 2016/
AVIATION...
DRY SLOTTING ACROSS THE AREA HAS ALLOWED FOR A NICE BREAK IN THE RAIN
ACROSS THE AREA THIS EVENING. MVFR/VFR CIGS ARE BEING OBSERVED
ACROSS MUCH OF THE AREA THIS EVENING...EXCEPT AT KMLU AND KELD
WHERE IFR CIGS ARE BEING OBSERVED. CIGS ARE EXPECTED TO RETURN
BACK TO IFR AREAWIDE AFTER 06Z...AS SHRA/TSRA ACTIVITY RETURNS TO
THE AREA AS WELL. LOW CIGS AND BR WILL PREVAIL DURING THE MORNING
HOURS...WITH CONDITIONS IMPROVING AS WE REACH THE 18Z TAF
ISSUANCE TIME.
ELEVEN
PREVIOUS POINT TEMPS/POPS...
SHV 63 72 60 72 / 80 90 50 50
MLU 65 73 63 72 / 80 90 70 60
DEQ 56 64 56 70 / 60 90 70 50
TXK 57 66 58 71 / 60 90 60 50
ELD 60 68 60 71 / 80 90 70 60
TYR 60 70 57 71 / 60 70 50 40
GGG 61 70 58 72 / 60 80 50 50
LFK 65 74 58 74 / 60 70 40 40
SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ARZ071>073.
LA...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ126-138-151-
153-166-167.
ELEVEN/13Hazardous weather outlook, Mar 10, 8:39 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 839 PM CST THU MAR 10 2016 ARZ071>073-LAZ001>006-010>014-017>022-TXZ126-138-151-153-166-167- 111200- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-MARION-HARRISON-PANOLA-SHELBY- SAN AUGUSTINE- 839 PM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE ONCE AGAIN LATE TONIGHT INTO THE DAWN HOURS FRIDAY ACROSS THE REGION. THIS RAINFALL COULD BE MODERATE TO HEAVY AT TIMES AND COULD RESULT IN ADDED RUNOFF TO ALREADY SWOLLEN LAKES...RIVERS...CREEKS AND BAYOUS ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST FRIDAY AFTERNOON. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH TONIGHT. ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-125-136-137- 149-150-152-165-111200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE-RUSK-NACOGDOCHES-ANGELINA- 839 PM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... WHILE ADDITIONAL RAINFALL IS FORECAST TO DEVELOP LATE TONIGHT TOWARDS THE DAWN HOURS FRIDAY MORNING...THE RAINFALL SHOULD NOT BE SUFFICIENT ENOUGH TO RESULT IN ADDITIONAL FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE THREAT FOR FLASH FLOODING SHOULD BE EAST OF THE REGION THROUGH FRIDAY AFTERNOON. EXPECT MORE IN THE WAY OF SCATTERED SHOWERS AND THUNDERSTORMS THROUGH AT LEAST SUNDAY BEFORE WE BEGIN TO LOSE THE EFFECTS OF THE UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH TONIGHT. 13
In the hours before
Local storm report, Mar 10, 2:43 PM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FLASH FLOOD MONROE 32.51N 92.08W
03/10/2016 OUACHITA LA EMERGENCY MNGR
EM OFFICE REPORTS SEVERAL HIGH WATER RESCUES IN
PROGRESS ACROSS OUACHITA PARISH.
&&
EVENT NUMBER SHV1600174
20Local storm report, Mar 10, 6:31 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 7 ESE WINNFIELD 31.90N 92.53W
03/10/2016 WINN LA LAW ENFORCEMENT
HIGH WATER RESCUE CONDUCTED ON PARKER LONG JR. ROAD.
&&
EVENT NUMBER SHV1600175
20Local storm report, Mar 10, 7:11 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 8 WSW CLAIBORNE 32.52N 92.33W
03/09/2016 OUACHITA LA BROADCAST MEDIA
*** 1 FATAL *** 22 YR OLD MALE DROWNED WHEN THE VEHICLE
HE WAS DRIVING WAS SWEPT OFF THE ROAD BY FLOODWATERS.
&&
EVENT NUMBER SHV1600176
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:07 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Webster | 6 hr |
| Mar 10, 8:29 PM CST | River Flood Warning | SHV | Bossier, Caddo, Red River | 6 days |
| Mar 10, 9:08 PM CST | Flash Flood Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 2 more | 21 hr |
| Mar 10, 11:50 PM CST | Flash Flood Warning | SHV | LaSalle | 41 hr |
| Mar 11, 12:52 AM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Webster | 12 hr |
| Mar 11, 12:43 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Webster | 13 hr |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.